# SDR DXTA2025053003669

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 5,367 hours, 3,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN EMER LIGHTS WOULD NOT EXTINGUISH. RESET PILOT/CP 5G SWITCH AND ATTEMPTED POWER CYCLE RESET WITH NEGATIVE RESULT. CORRECTIVE ACTION: CONFIRMED THE ISSUE AND WORKED THROUGH T/S WITH MCC. AND DETERMINED THAT A GÂ·SWITCH HAS BEEN ACTIVATED, FOUND THE AFT RH BATTERY TO HAVE A BROKEN G-SWITCH. PARTS HAVE BEEN ORDERED AND ARE DUE AT 0930 LOCAL. DONE IAW CE-700 AMM CHAPTER 33-50-10 NJB S/28/2025 RECEIVED THE NEW SWITCH DID NOT COME. WITH WIRE PINS AND WE DROVE TO DUNCAN AVIATION AND THEY WERE ABLE TO PROVIDE THE CORRECT PINS FOR THE SWITCH. REMOVED APT RH EMERGENCY BATTERY G SWITCH PN 7607-2-00 SN NA AND INSTALLED A NEW SWITCH SAME PN NO SN. STARTED THE NJ TC NO. TC-FLT-33-1001 EMER LIGHTING POWER SUPPLY.BATTERY EXCERSISE PROCEDURE AT 1100L..REF FOR SWITCH R&R MODEL 700 MAINTENANCE MANUAL (REV 14) 33-50-10 AFTER PERFORMING THE TC NO TC,FLT-33-I00I EMER LIGHTING POWER SUPPLY BATTERY EXCERSISE PROCEDURE THE EMER LIGHTS WERE STILL ON. EMAIL TO MCC " BEGAN TROUBLESHOOTING FURTHER AND FOUND THAT DISCONNECTING THE CO PILOTS SIDE EMER BATTERY THE LIGHTS TURNED OFF. AFTER LOOKING FURTHER THE G SWITCH ON THE CO PILOT SIDE RESET PLUNGER FELL OUT OF THE G SWITCH, I FOUND THE PLUNGER UNDER THE FLOOR COVERING AND I WAS ABLE TO INSERT THE PLUNGER INTO THE G SWITCH. WHEN THE PLUNGER WAS INSERTED INTO THE SWITCH THE LIGHTS THEN TURNED OUT HOWEVER, THE PLUNGER WILL NOT STAY IN THE RESET POSITION SO WHEN THE PLUNGER POPS OUT AGAIN THE LIGHTS TUM BACK ON. WE CAN REMOVE THE CO PILOT SEAT AND TRY TO PIN IN THE OLD G SWITCH THAT WAS FOUND BROKEN LAST NIGHT AND USE THE PLUNGER OFF THE COPILOTS G SWITCH TO SEE IF OUR CO PILOTS G SWITCH IS BAD. WE DID ALSO INSTALL A NEW BATTERY ON THE CO PILOTS SIDE AND THE RESULTS WERE THE SAME. PLEASE ADVISE IF WE CAN GO FORWARD WITH THISÂ· TROUBLESHOOTING OR IF YOU HAVE DIFFERENT RECOMMENDATION" MCC HAS APPROVED~ REMOVING THE COPILOT SEAT AND CONTINUE TROUBLESHOOTING. REMOVED CO-PILOT SEAT AND ACCESSED THE RH FWD EMER BATTERY. CHECKED CONTINUITY ON_ THE .G SWITCH AND THE CHECKS PASSED. WAS ABLE TO RESET THE SWITCH WITH A TOOL AND THE SWITCH RESET PROPERLY AND THE LIGHTS TURNED OUT AS THEY SHOULD. THE .G SWITCH WILL NOT RESET DUE TO THE BROKEN PLUNGER COVER. MCC WRILL BE ORDERING A NEW CO PILOT G SWITCH FOR THE RH FWD EMER BATTERY. IR 5/28/2025 REMOVEDÂ·CO-PILOTS G SWITCH PN 7607-2-000 AND INSTALLED A NEW G SWRTCH SAME PN. NO SERIAL NUMBERS ON EITHER SWITCH. NO FURTHER DEFECTS NOTED AND CHECKS ARE GOOD. REF FOR SWITCH R&R MODEL 700 MAINTENANCE MANUAL (REV 14) 33-50-10 REINSTALLED CO PILOT SEAT. MODEL 700 MAINTENANCE MANUAL (REV 14) 25~10Â·10 (REV 11)( PILOT SEAT R&R)
